MathSciNet Relay Station
MathSciNet bibliographic data
MR51277 (14,455d) 27.0X
Allen, A. C. A generalization of a theorem by Hardy and Littlewood. Proc. Amer. Math. Soc. 3, (1952). 727–731.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement